# SDR SWAA2021070285241

- Difficulty date: June 16, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PORTION OF RIGHT AFT OB SEAT TRACK MISSING FWD TOP SECTION / [01] REMOVED F/O'S AFT O/B SEAT TRACK PER SOPM20-50-01; [02] OK GIVEN TO INSTALL NEW SERVICEABLE SEAT TRACK; [03] INSTALLED F/O'S AFT O/B SEAT TRACK PER AMM25-11-11-400-801; [04] ATAG WN7966; [05] VERIFIED STEP 3 AND 4 AUDIT C\W
